# SDR DALA2018112606791

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 72,907 hours, 53,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXIT LIGHTS WILL NOT TURN ON. REPLACED B5-49 OVERWING EMERGENCY EVACUATION LIGHTS BATTERY PACK REF MD88 AMM 33-53-00. (LP0840106)
